# SDR CA010405004

- Difficulty date: March 25, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Stbros SD360
- Aircraft time: 29,332 hours
- Engine: Pwa PT6A65AR
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Wire
- Part number: M227591669
- Condition: Chafed
- Location: Intake Anti-Ice
- Component: Air Intake Anti
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENGINE LIP HEAT HARNESS. BOTH OF THE 2 MAIN CONDUCTORS (6 GAUGE WIRE) THAT SUPPLY CURRENT TO THE INLET HEAT OF THE L/H ENGINE WERE FOUND CHAFED COMPLETELY THROUGH THE SHIELDING OF THE WIRE. THE DAMAGE WAS FOUND JUST AFT OF THE INLET BOOT, WHERE THE HARNESS COMES THROUGH THE ENGINE COWL AND CONNECTS TO A TERMINAL BLOCK. THE HARNESS HAD BEEN IMPROPERLY ROUTED AND SECURED, IT WAS RUBBING ON THE E NGINE COWL. BOTH WIRES WERE REPLACED, PROPERLY ROUTED AND SECURED. AIRCRAFT RETURNED TO SERVICE. THE REMOTE CONTROL CIRCUIT BREAKER PN SM600BA WAS ALSO DAMAGED BY THE SHORT CIRCUIT.
